Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    3
  • views
    738

Week 1 On Accutane.

Stef-

710 views

When I started taking the pill my Dr told mw it was going to get worse before it got better. Honestly from the first day I started taking it I only saw improvement. I was feeling so happy that I was seeing results so fast, it was unbelieveable! I mean, it had only been one week and there was so much improvement already.. As for side effects My lips were a little dry and I had lower back pain every now and then but that was about it.

2CA549B6-1E4B-4228-9658-C3EC6ADD5E1F.jpeg



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×